# SDR CALA2022082902193

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 303761
- Part serial: NA
- Condition: Cracked
- Location: Fr68/ Str14l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 GUSSET AT STR 14 LEFT BOTTOM HOLE HAS CRACK INDICATION PER HAECO LCQ N/R 9290376/30376 GEN BY V892444 FABRICATED NEW GUSSET FITTING AT L/H STR14 PER A320 SRM 51-72-11 -911-001 AND INSTALLED PER A320 SRM 51-72-11-911-001 BY MECH V92 9027 INSP BY NO78570
